PrettyIll.com

 
   
 
New cardiologist and no more test…
Posted: 07 September 2013 06:38 PM   [ Ignore ]  
Newbie
Rank
Total Posts:  7
Joined  2013-08-09

Hi everyone, I didn’t write since a while.

I had an appointment with a new cardiologist the 20 August…

The Cardiologist don’t even wanted to speak about dysautonomia or POTS… I had the usual EKG done, who show as first degree heart block with a pr interval of .21 ms… But on the EKG it was write ‘‘normal’‘. The cardiologist look at my last 24 h holter monitor test results and say that everything was ok, faster heart rate was 150… But I try to explain to him that the day I had the holter monitor, I took more propranolol and almost stay in my bed all day long so nothing to trigger the usual symptoms I have. He look at my medical folder and see that I had a severe anxiety disorder and he said that it was all anxiety related, pointing out that I when I had the holter monitor, I record some events when I felt some symptoms and on the recording my heart was ok when it happen. He said that he will not order other test for me and that I needed to get my anxiety under control.

He change my prescription from 30 mg of Propranolol a day to 50 mg day of metoprolol. He did nothing else and just say that it was all in my head.

I’m on lopressor (metoprolol) 25 mg x 2 a day since 2 weeks and I’m doing very bad. I don’t tolerate it at all. My blood pressure will be very low for a while and then be high for no medical or physical reason, I have a migraine since 2 weeks, I can feel every heartbeat all over my body and in my head its throbbing very hard. My heart is pounding in my chest all the time, I have eyes pain behind my left eye especially, feel hot all the time, have bad memory, difficulty to speak, very low energy with extreme bouts of depression, also have a lot of gi distress as well as jaw and teeth pain and left arm and chest pain.

Of course I didn’t take the 50 mg day dose and start with 12.5 mg x 2 a day, I find out that 12.5 mg in the morning was ok to make my heart rate lower and almost normal but have too many side effects… I take 6.25 mg in the afternoon cause 12.5 mg is too much and take another 6.25 mg in the evening.

Since I’m on the metoprolol my anxiety is so worse… I never felt that bad in my life… I only feel my heart beat all day long pounding in my chest and feel depress and so low in energy and no tolerance to physical effort or mentally task also. Socialize is almost impossible and leave me even more tired.

I call the Cardiologist office and ask to have a new RX for the propranolol and stop the metoprolol but 1 week later and I still wait and my pharmacist did call me yesterday and said that he had no news from my cardio Doc…

The propranolol is by far better for the anxiety related heart symptoms but don’t work as well to reduce the heart rate… But I think I like more to have a faster heart rate than feel so bad on the metoprolol!!!

I’m suppose to start taking an AD soon, Paxil, but I don’t know if I’m the only one here who have difficulties with new meds, but my body can’t tolerate even a tinny dose of 1 mg of Paxil. Is it normal to be so sensitive to meds?

Well, it’s looking that what ever how bad I feel, I’m tagged with anxiety disorders and that I will have no more help from a cardiologist here in the Canada. That’s a sad thing for me since I feel so bad and each day is like my last day cause I have so many heart related symptoms and can’t do anything physical or mentally cause my symptoms are worse… I just sit all day long and worry about my heart all day long, that’s not normal.

Just needed to share it with some people’s who can understand me. I’m so tired of everyone who tell me that’s its all in my head… I’m certainly not crazy, my symptoms are real!!!

Profile
 
 
Posted: 13 September 2013 12:33 AM   [ Ignore ]   [ # 1 ]  
Sr. Member
Avatar
RankRankRankRank
Total Posts:  215
Joined  2013-05-17

I understand your frustration and I am so sorry.  You are not alone.  I don’t know how it works in Canada, but I hope you can find another doctor.  Have you fill out dr.Diana’s symptom check list?  Maybe that could help.  Prayers and hang in there.
Shonda  

 Signature 

Lab-Scientist-Lady smile
(Texas)

Profile
 
 
Posted: 13 September 2013 09:15 AM   [ Ignore ]   [ # 2 ]  
Sr. Member
RankRankRankRank
Total Posts:  734
Joined  2012-04-17

Hi Vincent,
No you are not crazy but it seems to be a crazy world we are in, that treats us this way!  Have you been to see a neuro-opthalmologist yet ? I had a lot of eye pain, like pressure from behind, especially on a morning.

Dr Diana used to have an A4 sized poster you could download from this site and take to your eye specialist, showing the subtle signs to look for.  I cannot seem to find it, maybe someone could help me out with this ?

Anyway, if you get your eyes checked, to look for subtle signs of raised intracranial pressure, maybe you could get some Diamox (Acetazolamide) prescribed, this will hopefully reduce, or totally relieve the eye pain.  It should also help with some of your other symptoms because you really need to get the intracranial pressure down, which is affecting a whole range of things.

In the meantime, get a good multi-vitamin, one containing as much magnesium as possible and make sure you take it every day, without fail (if you are not doing this already) it’s important. Make sure you open windows daily too, to get as much oxygen in as posssible.  I know a lot of house-bound people tend to forget this but it is very important.

I hope these things bring you some improvement until you can get some proper treatment, until then I wish you ‘All the Best’,
Regards
Barbara
(UK)

Profile
 
 
Posted: 11 December 2013 05:07 AM   [ Ignore ]   [ # 3 ]  
Newbie
Rank
Total Posts:  1
Joined  2013-12-11

Cardiologist topic most serious in today life.
toronto acne clinic

 Signature 

juvederm toronto

Profile